본문 바로가기
KERD
논문KCI 등재

Notes on $(LCS)_n$-manifolds satisfying certain conditions

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

The object of the present paper is to study the properties of conharmonically flat $(LCS)_n$-manifold, special weakly Ricci symmetric and generalized Ricci recurrent $(LCS)_n$-manifold. The existence of such a manifold is ensured by non-trivial example.

Abstract

The object of the present paper is to study the properties of conharmonically flat $(LCS)_n$-manifold, special weakly Ricci symmetric and generalized Ricci recurrent $(LCS)_n$-manifold. The existence of such a manifold is ensured by non-trivial example.

참고문헌 (32)

  1. N. Asghari, "On the conharmonic curvature tensor of Kenmotsu man-ifolds", Thai J. Math, 12(3), pp.525~536 (2014)
  2. Mehmet Atceken, "On Geometry of Submanifolds of -Manifolds", International Journal of Mathematics and Mathematical Sciences, 2012, pp.1~11 (2012), Hindawi Limited[DOI]
  3. Mehmet Atçeken, "Slant and pseudo-slant submanifolds in LCS-manifolds", Czechoslovak Mathematical Journal, 63(1), pp.177~190 (2013), Institute of Mathematics, Czech Academy of Sciences[DOI]
  4. D. E. Blair, "Contact manifolds in Riemannian geometry" (1976), Springer-Verlag
  5. Soumen Chandra, "Second order parallel tensors and Ricci solitons on $(LCS)_n$-manifolds", 대한수학회논문집, 30(2), pp.123~130 (2015), 대한수학회
  6. S. K. Chaubey, "Trans-Sasakian manifold satisfying certain conditions", TWMS J. App. Eng. Math, 9(2), pp.305~314 (2019)
  7. U. C. De, "On generalized recurrent manifold", J. Nat. Acad. Math, 9, pp.85~92 (1991)
  8. U. C. De, "On generalized Ricci-recurrent manifolds", Tensor(N. S. ), 56(3), pp.312~317 (1995)
  9. S. Dey, "Some properties of Lorentzian-Sasakian manifolds with respect to quarter-symmetric metric connection", Acta Univ. Palack. Olomuc. Fac. Rerum Natur. Math, 54(2), pp.21~40 (2015)
  10. D. Ghosh, "On projective recurrent spaces of second order", Acad. Roy. Belg. Bull. Cl. Sci, 56(5), pp.1093~1099 (1970)
  11. Shyamal Kumar Hui, "On Φ-pseudo Symmetries of (LCS)n-Manifolds", Kyungpook Mathematical Journal, 53(2), pp.285~294 (2013), 경북대학교 자연과학대학 수학과[DOI]
  12. S. K. Hui, "Some types of Ricci solitons on(LCS)n-manifold", J. Math. Sci. Adv. Appl, 37, pp.1~17 (2016)
  13. S. K. Hui, "Innitesimal CL-transformations on (LCS)n-manifolds", Palest. J. Math, 6, pp.190~195 (2017)
  14. Q. Khan, "On conharmonically and special weakly Ricci symmetric Sasakian manifolds", Novi Sad J. Math, 34(1), pp.71~77 (2004)
  15. 김정식, "On generalized Ricci-recurrent trans-Sasakian manifolds", 대한수학회지, 39(6), pp.953~961 (2002), 대한수학회
  16. A. Lichnerowicz, "Proceedings of the International Congress of Mathematicians, vol. 2", pp.216~223 (1950), Amer. Math. Soc
  17. K. Matsumoto, "On Lorentzian paracontact manifolds", Bull. Yamagata Univ. Natur. Sci, 12(2), pp.151~156 (1989)
  18. I. Mihai, "Classical analysis", pp.155~169 (1992), World Sci. Publ
  19. R. S. Mishra, "On conharmonic curvature tensor", Indian J. Pure Appl. Math, 7(2), pp.156~162 (1976)
  20. D. Narain, "On weak concircular symmetries of (LCS)2n+1-manifold", Glob. J. Sci. Front. Res, 12, pp.85~94 (2012)
  21. E. M. Patterson, "Some Theorems on Ricci-Recurrent Spaces", Journal of the London Mathematical Society, s1-27(3), pp.287~295 (1952), Wiley[DOI]
  22. D. G. Prakasha, "On Ricci η-recurrent(LCS)N-manifolds", Acta Univ. Apulensis Math. Inform., (24), pp.109~118 (2010)
  23. H. S. Ruse, "A classication of K*-spaces", Proceedings of the London Mathematical Society, s2-53(1), pp.212~229 (1951), Wiley[DOI]
  24. A. A. Shaikh, "On Lorentzian almost paracontact manifolds with a structure of the con-circular type", Kyungpook Math. J, 43(2), pp.305~314 (2003)
  25. A. A. Shaikh, "On concircular structure spacetimes", J. Math. Stat, 1(2), pp.129~132 (2005)
  26. A. A. Shaikh, "On concircular structure spacetimes II", Am. J. Appl. Sci, 3(4), pp.1790~1794 (2006)
  27. A. A. Shaikh, "On generalized η-recurrent (LCS)n-manifold", AIP Confer-ence Proceedings, 1309, pp.419~429 (2010)
  28. H. Singh, "On special weakly symmetric Riemannian manifolds", Publ. Math. Debrecen, 58(3), pp.523~536 (2001)
  29. A. Singh, "On a type of semi-generalized recurrent P-Sasakian manifolds", Facta Univ. Ser. Math. Inform, 31(1), pp.213~225 (2016)
  30. G. T. Sreenivasa, "Some results on(LCS)2n+1-manifolds", Bull. Math. Anal. Appl, 1(3), pp.64~70 (2009)
  31. Venkatesha, "Some Symmetric Properties on (LCS)n-manifolds", Kyungpook Mathematical Journal, 55(1), pp.149~156 (2015), 경북대학교 자연과학대학 수학과[DOI]
  32. S. K. Yadav, "On (LCS)2n+1-manifolds satisfying certain conditions on the concircular curvature tensor", Thai J. Math, 9(3), pp.597~603 (2011)

관련 논문AI추천

이 간행물의 다른 논문 (20건)